Pancrease ForumsRecently active Pancrease forums and community discussion threads. Post your question or story about Pancrease and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
My Dr (Mueller) gave me an ultrasound on my right side and it showed fatty liver going down to pancreas and a cyst on my right kidney. He refuses to give me a scan on my left side. I am thinking of switching Dr's fast. Is that a good idea and what should I be doing for proactive care? I am on a diet and exercise as much as I can. ## Hi Sandy, Sorry to hear about your situation. Has this doctor given you any reasons or feedback as to why it may not be a good idea to scan your left side? Or is it out of sheer unethical behavior? Your answer to this question will affect whether or not someone advises you to switch doctors. Maybe he had a good reason? Maybe he didn't? Is he willing to explain his position? As far as proactive care is concerned, I'm surprised that the doctor didn...3 REPLIES Updated
I was suggest by doctor to take sompraz hp kit and hp kit for 14 days is combination is suit me i am suffererd of fatty infritation and pancrease and patchy antral gastis ## Hi my grand pa is suffering with cancer and radiation is given as treatment during this. They did endoscopy and found some ulcers so they prescribed for somprez ph daily 6 tabs . Is it good ## I have gall bladder removed.i suffering from heavy gas in stomach doctors prescribed me Sompraze hp is OK2 REPLIES Updated
I suffer from pancreatitus. I take hydrocodone 15mg. I wanted to know the affects if any this medicine could have on the liver or the pancreas? I have extremely bad pain under my right rib cage after every meal. The pain lasts anywhere from on hour to days. The doctors can't find out what is going on with me. Any suggestions??? ## Well, something you definitely want to do is take only as directed. Some things you also want to stay on top of seriously, you need to stay very hydrated. It's would be best to over-hydrate because this medication does produce toxins in your body. It can be a very constipating drug as well. Possibly adding a stool softener would benefit you if your Dr agrees. If you let the toxicity of this medication build up in your body, that is when you get the mos...2 REPLIES Updated